# SDR DALA2023120509949

- Difficulty date: December 3, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 139,149 hours, 20,022 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 DOOR 1L WILL NOT ARM WHEN CLOSED. CORRECTIVE ACTION: OPERATIONALLY CHECKED 1L DOOR OPEN/CLOSE & ARMING WITH NO TROUBLE FOUND REF B767 AMM 52-73 (5012020)
